Annali di Matematica Pura ed Applicata

, Volume 168, Issue 1, pp 189–203 | Cite as

Some inclusion theorems for Orlicz and Musielak-Orlicz type spaces

  • Carlo Bardaro
  • Gianluca Vinti
Article

Keywords

Type Space Inclusion Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Bardaro -G. Vinti,On approximation properties of certain non convolution integral operators, J. Approx. Theory,62, No. 3, (1990), pp. 358–371.Google Scholar
  2. [2]
    C. Bardaro -G. Vinti,Modular estimates of integral operators with homogeneous kernel in Orlicz type spaces, Results Math.,19 (1991), pp. 46–53.Google Scholar
  3. [3]
    C. Bardaro -G. Vinti,Some estimates of certain integral operators in generalized fractional Orlicz classes, Numer. Funct. Anal. Optimiz.,12 (1991), pp. 443–453.Google Scholar
  4. [4]
    C. Bardaro -G. Vinti,Modular convergence theorems in fractional Musielak-Orlicz spaces, Z. Analysis Anw.,13 (1994), pp. 155–170.Google Scholar
  5. [5]
    P. L. Butzer -R. J. Nessel,Fourier Analysis and Approximation, Academic Press, New York-London (1971).Google Scholar
  6. [6]
    P. L. Butzer -F. Fehér,Generalized Hardy and Hardy-Littlewood inequalities in rearrangement-invariant spaces, Comment. Math. Prace Univ. Tomus specialis in Honorem L. Orlicz I (1978), pp. 41–64.Google Scholar
  7. [7]
    E. T. Copson,Some integral inequalities, Proc. Roy. Soc. Edimburgh, Sect. A,75 (1975/76), pp. 157–164.Google Scholar
  8. [8]
    F. Fehér,A note on a paper of E.R. Love, Bull. Austral. Math. Soc.,19 (1978), pp. 67–75.Google Scholar
  9. [9]
    F. Fehér,A generalized Schur-Hardy inequality on normed Kothe spaces, General Inequalities II, (Proc. 2nd. Int. Conf. on General Inequalities, Oberwolfach, 1978), Birkhauser, Basel, (1980), pp. 277–285.Google Scholar
  10. [10]
    T. M. Flett,A note on some inequalities, Proc. Glasgow Math. Assoc.,4 (1958), pp. 715.Google Scholar
  11. [11]
    W. M. Kozlowski,Modular Function Spaces, Pure Appl. Math. Marcel Dekker, New York and Basel (1988).Google Scholar
  12. [12]
    E. R. Love,Some inequalities for fractional integrals, Linear Spaces and Approximation, (Proc. Conf. Math. Research Institute Oberwolfach, 1977, 177–184), International Series of Numerical Mathematics,40, Birkhauser Verlag, Basel, Stuttgart (1978).Google Scholar
  13. [13]
    E. R.Love,Links between some generalizations of Hardy's integral inequality, General inequalities IV (Proc. 4th International Conference on General Inequalities, Oberwolfach, Basel, 1984), pp. 47–57.Google Scholar
  14. [14]
    J. Mikusinski,Operational Calculus, Pergamon Press, Warszava (1959).Google Scholar
  15. [15]
    H.Musielak - J.Musielak,An application of a Bernstein-type inequality for fractional derivatives to some problems of modular spaces, Constructive Function Theory '77, Sofia (1980), pp. 427–432.Google Scholar
  16. [16]
    J.Musielak,Orlicz spaces and modular spaces, Lecture Notes in Math.,1034, Springer-Verlag (1983).Google Scholar
  17. [17]
    K. B. Oldham -J. Spanier,The Fractional Calculus, Academic Press, New York (1974).Google Scholar
  18. [18]
    E. L. Radzhabov,On generalization of the operators of Fractional integration and differentiation, Applicable Analysis,45 (1992), pp. 229–242.Google Scholar
  19. [19]
    V. Zanelli,I polinomi di Stieltjes approssimanti in variazione di ordine non intero, Atti Sem. Mat. Fis. Univ. Modena,30 (1981), pp. 151–175.Google Scholar
  20. [20]
    V. Zanelli,Funzioni momenta convergenti dal basso in variazione di ordine non intero, Atti Sem. Mat. Fis. Univ. Modena,30 (1981), pp. 355–369.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1995

Authors and Affiliations

  • Carlo Bardaro
    • 1
  • Gianluca Vinti
    • 2
  1. 1.Dipartimento di MatematicaUniversità degli Studi di PerugiaPerugiaItaly
  2. 2.Dipartimento di Matematica ed ApplicazioniUniversità degli Studi di PalermoPalermoItaly

Personalised recommendations